Pramod Kumar Kewat
Pramod Kumar Kewat
IIT (ISM) Dhanbad
Verified email at iitism.ac.in
Title
Cited by
Cited by
Year
On cyclic codes over the ring Z p [ u ] / 〈 u …
AK Singh, PK Kewat
Designs, Codes and Cryptography 74 (1), 1-13, 2015
452015
On the local and global exterior square -functions of
PK Kewat, R Raghunathan
Mathematical Research Letters 19 (4), 785-804, 2012
35*2012
Cyclic codes over the ring Zp [u, v]/< u2, v2, uv− vu
PK Kewat, B Ghosh, S Pattanayak
Finite Fields and Their Applications 34, 161-175, 2015
222015
The local exterior square L-function: Holomorphy, non-vanishing and Shalika functionals
PK Kewat
Journal of Algebra 347 (1), 153-172, 2011
202011
Cyclic codes from the second class two-prime Whiteman’s generalized cyclotomic sequence with order 6
PK Kewat, P Kumari
Cryptography and Communications 9 (4), 475-499, 2017
112017
Cyclic codes over the ring ℤ p [u, v]/< u 2, v 2, u v− v u>
PK Kewat, B Ghosh, S Pattanayak
Finite Fields Appl 34, 161-175, 2015
62015
On constacyclic codes of length ps over Fpm [u, v]∕< u2, v2, uv− vu
HQ Dinh, PK Kewat, S Kushwaha, W Yamaka
Discrete Mathematics 343 (8), 111890, 2020
32020
Cyclic codes over Zp [u]/〈 uk〉
AK Singh, PK Kewat
Des. Codes Cryptogr 10, 0
3
Cyclic codes from the first class two-prime Whiteman's generalized cyclotomic sequence with order 6
PK Kewat, P Kumari
arXiv preprint arXiv:1509.07714, 2015
22015
Type I and Type II codes over the ring 𝔽 2+ u 𝔽 2+ v 𝔽 2+ uv 𝔽 2
Ankur, PK Kewat
Asian-European Journal of Mathematics 12 (02), 1950025, 2019
12019
2-adic and linear complexities of a class of Whiteman's generalized cyclotomic sequences of order four
P Kumari, PK Kewat
International Journal of Foundations of Computer Science, 2019
12019
Hypergeometric functions and algebraic curves
PK Kewat, R Kumar
arXiv preprint arXiv:1604.07613, 2016
12016
Autocorrelation values and linear complexity of generalized cyclotomic sequence of order four, and construction of cyclic codes
P Kumari, PK Kewat
arXiv preprint arXiv:1510.05467, 2015
12015
Cyclic codes over the ring Zp [u, v]/〈 u2, v2, uv− vu〉
PK Kewat, B Ghosh, S Pattanayak
arXiv preprint arXiv:1405.5981, 2014
12014
Lee distance of cyclic and (1+ uγ)-constacyclic codes of length 2s over F2m+ uF2m
HQ Dinh, PK Kewat, NK Mondal
Discrete Mathematics 344 (11), 112551, 2021
2021
A New Piggybacking Design With Low-Repair Bandwidth and Complexity
HQ Dinh, PK Kewat, NK Mondal
IEEE COMMUNICATIONS LETTERS 25 (7), 2114-2117, 2021
2021
Binary self-dual codes and Jacobi forms over a totally real subfield of Q ( ζ 8 )
PK Kewat
Applicable Algebra in Engineering, Communication and Computing, 1-16, 2021
2021
Lee Distance of (4z-1)-Constacyclic Codes of Length 2s over the Galois ring GR (2a, m)
HQ Dinh, PK Kewat, NK Mondal
IEEE Communications Letters, 2021
2021
Self-dual constacyclic codes of length 2 s over the ring F 2 m …
HQ Dinh, PK Kewat, S Kushwaha, W Yamaka
Journal of Applied Mathematics and Computing, 1-29, 2021
2021
Self-dual codes over F 2 [u]/⟨ u 4⟩ and Jacobi forms over a totally real subfield of Q (ζ 8)
Ankur, PK Kewat
Designs, Codes and Cryptography, 1-19, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20